Ibuprofen (100mg) + Paracetamol/Acetaminophen (162.5mg)

Rs.39.00

Medicine have Ibuprofen (100mg) + Paracetamol/Acetaminophen (162.5mg) is comes Under Class Paediatric Packing ::60ml with outer Price :: Rs ./Unit

Out of stock

Share & Help Others
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Description

The Medicine ® Has Generic Salt :: Ibuprofen (100mg) + Paracetamol/Acetaminophen (162.5mg)

Ibuprofen (100mg) + Paracetamol/Acetaminophen (162.5mg)  Packing :: 60ml with outer

Main Medicine Class:: Paediatric   

GST Rate Generic Name Rate MRP / Packing Unit
12%  Ibuprofen (100mg) , Paracetamol/Acetaminophen (162.5mg) Rs.   /  60ml with outer
 Salt Name OR Generic Name Composition Packing
Ibuprofen (100mg) , Paracetamol/Acetaminophen (162.5mg) Ibuprofen (100mg) + Paracetamol/Acetaminophen (162.5mg) 60ml with outer

Additional information

Generic Salt Name

,

Therapeutic Class

Packaging Unit

60ml with outer

GST Rate

12%

MRP Price / Box Unit

Rs. 48

Sale Price /Box Unit

Rs. 39

Sale Price /Basic Unit

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.
0
WeCreativez WhatsApp Support
Our customer support team is here to answer your questions. Ask us anything!
👋 Hi, how can I help?